Fatal Stevens-Johnson syndrome/toxic epidermal necrolysis induced by allopurinol-rituximab-bendamustine therapy.
Аннотация
Stevens-Johnson syndrome/toxic epidermal necrolysis overlap is an acute hypersensitivity reaction that compromises the integrity of mucous membranes and cutaneous tissue. While the pathophysiology of this syndrome has not been fully elucidated, it is commonly associated with the medication use and carries a significant mortality risk of approximately 30%. No commonalities among causative medications have been identified, and determining the offending agent can be challenging. This case report describes fatal Stevens-Johnson syndrome/toxic epidermal necrolysis overlap in a patient after receiving his first cycle of allopurinol, rituximab, and bendamustine treatment for non-Hodgkin's B-cell lymphoma. An analysis of FDA Medwatch adverse reaction case reports involving allopurinol, rituximab, and bendamustine is also presented.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.